Alert archive / Mississippi / River Flood Warnings in 2016
River Flood Warning 112, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Apr 11, 2016, 11:11 PM CDT for Clarke County, Mississippi. It took effect at Apr 13, 2016, 2:30 AM CDT. It was in force for 32 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2016, 11:11 PM CDT (04:11 UTC)
- In effect from
- Apr 13, 2016, 2:30 AM CDT
- Expired
- Apr 14, 2016, 10:00 AM CDT
- In force
- 32 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Clarke County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 115 km from the middle of the area, began a volume at 04:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chickasawhay River at Enterprise (ENSM6). The gauge peaked at 21.14 ft at Apr 13, 2016, 4:00 AM CDT.
- Action stage
- 24 ft
- Minor stage
- 25 ft
- Moderate stage
- 30 ft
- Major stage
- 41 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02477000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
272
WGUS44 KJAN 120411
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
1111 PM CDT MON APR 11 2016
...The National Weather Service in Jackson has issued a Flood Warning
for the following rivers in Mississippi...
Chickasawhay River At Enterprise affecting Clarke County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC023-131011-
/O.NEW.KJAN.FL.W.0112.160414T0000Z-160414T1500Z/
/ENSM6.1.ER.160414T0000Z.160414T0000Z.160414T0000Z.NO/
1111 PM CDT MON APR 11 2016
The National Weather Service in Jackson has issued a
* Flood Warning for
The Chickasawhay River At Enterprise
* from Wednesday evening to Thursday morning.
* At 10:00 PM Monday the stage was 10.2 feet.
* Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river is expected to rise to near flood stage
Wednesday evening.
* Impact...At 25.0 feet...Water beginning to overflow banks from the
confluence of Chunky River and Okatibbee Creek to approximately 3
miles downstream.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Tue Wed Thu Crest Time Date
Chickasawhay River
Enterprise 25 10.2 Mon 10 PM 13.9 21.6 23.2 25.0 07 PM 04/13
&&
LAT...LON 3200 8878 3208 8883 3216 8890 3220 8879
3211 8873 3205 8868
$$2 follow-up statements
422
WGUS84 KJAN 121532
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1032 AM CDT TUE APR 12 2016
...The Flood Warning continues for the following rivers in
Mississippi...
Chickasawhay River At Enterprise affecting Clarke County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC023-132132-
/O.EXT.KJAN.FL.W.0112.160413T0730Z-160414T1734Z/
/ENSM6.1.ER.160413T0730Z.160413T1800Z.160414T0234Z.NO/
1032 AM CDT TUE APR 12 2016
...Flood Warning extended until Thursday afternoon...
The Flood Warning continues for
The Chickasawhay River At Enterprise
* from late tonight to Thursday afternoon.
* At 10:00 AM Tuesday the stage was 19.2 feet.
* Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will rise above flood stage by just after
midnight tonight and will continue to rise to near 25.5 feet by
early tomorrow afternoon.
* Impact...At 25.0 feet...Water beginning to overflow banks from the
confluence of Chunky River and Okatibbee Creek to approximately 3
miles downstream.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Wed Thu Fri Crest Time Date
Chickasawhay River
Enterprise 25 19.2 Tue 10 AM 25.3 24.0 19.2 25.5 01 PM 04/13
&&
LAT...LON 3200 8878 3208 8883 3216 8890 3220 8879
3211 8873 3205 8868
$$981
WGUS84 KJAN 130119
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
819 PM CDT TUE APR 12 2016
...The Flood Warning is cancelled for the following rivers in Mississippi...
Chickasawhay River At Enterprise affecting Clarke County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC023-130149-
/O.CAN.KJAN.FL.W.0112.000000T0000Z-160414T1734Z/
/ENSM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
819 PM CDT TUE APR 12 2016
The Flood Warning is cancelled for
The Chickasawhay River At Enterprise.
* At 8:00 PM Tuesday the stage was 20.9 feet.
* Flood stage is 25.0 feet.
* Forecast...The river will crest below flood stage at 22.1 feet
early tomorrow afternoon.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Wed Thu Fri Crest Time Date
Chickasawhay River
Enterprise 25 20.9 Tue 08 PM 21.9 19.9 15.0 22.1 01 PM 4/13
&&
LAT...LON 3200 8878 3208 8883 3216 8890 3220 8879
3211 8873 3205 8868
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Apr 11, 8:50 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Apr 11, 8:50 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 850 PM CDT MON APR 11 2016 .UPDATE...SEVERAL UPDATES HAVE BEEN MADE TO THE FORECAST TO EXPIRE AND ISSUE SEVERE THUNDERSTORM WATCHES. AN OUTFLOW BOUNDARY FROM CONVECTION THIS AFTERNOON HAS FOCUSED THE STRONGEST THUNDERSTORM ACTIVITY THIS EVENING GENERALLY SOUTH OF A LINE FROM BASTROP LOUISIANA TO JACKSON AND LAUREL MISSISSIPPI. SEVERE STORMS WITH DAMAGING WINDS AND QUARTER SIZED HAIL WILL BE THE MAIN THREATS BUT LOCALLY HEAVY RAIN LEADING TO FLASH FLOODING WILL ALSO BE POSSIBLE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL MIDNIGHT FOR THIS AREA. WL CONTINUE TO HIGHLIGHT THE FLASH FLOOD POTENTIAL IN OUR HWO BUT A FLASH FLOOD WATCH HAS NOT BEEN ISSUED. A SHORTWAVE NOTED ON SATELLITE IMAGERY APPROACHING THE ARKLATEX WL CONTINUE TO SWING EAST TONIGHT AND HELP SUPPORT A COLD FRONT THAT WL BEGIN PUSHING THE CONVECTION SOUTH LATER THIS EVENING. TEMPERATURE CURVES WERE ADJUSTED AS THE RAIN HAS COOLED THE NORTHERN HALF OF THE AREA A LITTLE MORE THAN EXPECTED. /22/ && .AVIATION...NUMEROUS SHRA AND TSRA WERE OBSERVED OVER THE AREA AT 130Z. THIS WAS RESULTING IN VARYING FLIGHT RESTRICTIONS. MVFR/IFR CIGS ARE EXPECTED TO PREVAIL ALONG WITH TSRA ACTIVITY AFTER 06Z. THE TSRA ACTIVITY WL SHIFT SOUTH AFTER 06Z AS A COLD FRONT DROPS THROUGH THE AREA. WINDS WL SHIFT TO THE NORTH IN THE WAKE OF THE COLD FRONT. /22/ && .PREV DISCUSSION... /ISSUED 352 PM CDT MON APR 11 2016/ ..SEVERE WEATHER AND LOCALIZED FLOODING IS EXPECTED FOR THIS AFTERNOON THROUGH TONIGHT... SHORT TERM...(TONIGHT THROUGH WEDNESDAY NIGHT)...THE PRIMARY CONCERN WILL BE OUR CHANCES OF SEVERE WEATHER AND SOME LOCALIZED FLOODING THROUGH TONIGHT. LATEST SATELLITE IMAGERY SHOWED A SPLIT FLOW PATTERN WITH A BROAD UPPER TROUGH EXTENDING FROM THE SOUTHWEST US TO THE SOUTHERN PLAINS. THE BEST COLD TOPS WAS NOTED OVER SOUTHEAST ARKANSAS INTO THE NORTHWEST DELTA REGION. STRONG ASCENT FROM THE SUBTROPICAL JET WAS MOVING INTO THE REGION. A STRONG SHORT WAVE WAS NOTED ACROSS THE SOUTHERN PLAINS. MID TO UPPER DIVERGENCE FROM THE ACTIVE SUBTROPICALJET WAS COMING OUT OF THE SOUTHERN PLAINS TO THE LOWER MISS VALLEY. AREA RADARS WERE PICKING UP SOME CONVECTION ACROSS THE REGION. ON THE SURFACE A COLD FRONT WAS NOTED ACROSS ARKANSAS HEADING SLOWLY TOWARD THE NORTHWEST DELTA. PWATS OF AROUND 1.8 OVER SOUTHWEST LOUISIANA WAS SURGING TOWARD THE REGION. LOOKING AT THE SEVERE POTENTIAL. FOR THIS AFTERNOON INTO TONIGHT SPC HAS A SEVERE THUNDERSTORM WATCH IN EFFECT FOR OUR WESTERN AREAS ALONG AND WEST OF INTERSTATE 55 UNTIL 7 PM. MODELS CONTINUE TO SHOW GOOD LOW LEVEL AND DEEP LAYER SHEAR ACROSS THE REGION WITH MIDLEVEL LAPSE RATES OF AROUND 6-7C. MODEL SNDGS CONTINUE TO SHOW A DECENT CURVE IN THE HODOGRAPHS FOR SOME TORNADO POTENTIAL. SO THERE WILL BE ENOUGH INSTABILITY AND SHEAR FOR SOME SEVERE WEATHER POTENTIAL AS THE COLD FRONT COMES DOWN TONIGHT. CONVECTIVE MODE MODELS SHOWS SOME SUPERCELLS MOVING ACROSS THE REGION FOR THIS AFTERNOON INTO THIS EVENING. THIS WILL BE FOLLOWED BY A CONVECTIVE LINE COMING IN AHEAD OF THE COLD FRONT. A WAVE WILL DEVELOP ALONG THE FRONTAL BOUNDARY TO SLOW IT DOWN SOME BEFORE IT FINALLY PUSHES THROUGH. SO WITH THE GRAPHICAST WE WILL KEEP THE ELEVATED RISK GENERALLY JUST EAST OF THE I-55 CORRIDOR WITH THE LIMITED RISK TO THE EAST. THE PRIMARY RISK WILL BE DAMAGING WINDS...HAIL UP TO GOLF BALL SIZE AND SOME TORNADOES. LOOKING AT THE LOCALLY HEAVY RAIN POTENTIAL. AS THE FRONT MOVES THROUGH TONIGHT A WAVE WILL DEVELOP ALONG THE FRONT WHICH WILL SLOW IT DOWN. THIS WILL ALLOW FOR SOME TRAINING OF CELLS AROUND THE BOUNDARY...BEFORE THE FRONT IS ABLE TO MOVE. THE CONVECTIVE MODE MODELS HAVE BEEN ALL OVER THE PLACE AS FAR AS FAR AS THE PLACEMENT OF THE HEAVY RAINS...ANYWHERE FROM NORTH OF I-20 TO SOUTH OF I-20. DURING THE LAST FEW HOURS THE SHORT TERM MODEL HAS SHOWN THE HEAVIEST RAINFALL SPREAD OVER MOST OF THE REGION...WITH LOCALLY HIGHER AMOUNTS OF 4 PLUS INCHES. WE ARE GENERALLY EXPECTING AROUND 2 TO 4 INCHES ACROSS MOST OF THE REGION. THE HEAVIER RAINS SHOULD BE TAPERING OFF FROM THE WEST BY AFTER MIDNIGHT. FOR TUESDAY THE FRONT WILL BE EXITING THE REGION DURING THE MORNING AS THE STRONG SHORT WAVE MOVES THROUGH THE CWA. THE CONVECTION WILL BE TAPERING OFF FROM THE NORTHWEST DURING THE MORNING AND MAY LINGER SOME IN THE SOUTHEAST DURING THE AFTERNOON BEFORE ENDING BY TUESDAY NIGHT. A COOLER AIRMASS WILL PUSH INTO THE REGION. HIGHS WILL RANGE FROM THE MIDDLE 60S NORTH TO THE MIDDLE 70S SOUTHEAST. FOR TUESDAY NIGHT WE WILL GET A BRIEF BREAK IN THE RAINS BEFORE A SOUTHERN STREAM SYSTEM WITH A COASTAL SURFACE LOW APPROACHES. IT WILL PROVIDE SOME ISENTROPIC LIFT FOR SOME SHOWERS IN THE SOUTHWEST...MAINLY AFTER MIDNIGHT. WITH THE CLOUDS HANGING AROUND IT WILL HINDER NIGHT TIME LOWS SOME. LOWS WILL RANGE FROM THE UPPER 40S NORTH TO THE MIDDLE 50S SOUTH. AS WE MOVE INTO WEDNESDAY INTO WEDNESDAY NIGHT ANOTHER SHORTWAVE COMING FROM THE PLAINS WILL PUSH ANOTHER SYSTEM INTO THE REGION WITH A COASTAL SURFACE LOW. MODELS HAVE BEEN PERSISTENT IN KEEPING THE HIGHER RAINFALL TOTALS SOUTH OF THE CWA. THERE WILL BE ENOUGH INSTABILITY FOR SOME SHOWERS AND THUNDERSTORMS WITH THIS SYSTEM. DO NOT SEE ANY SEVERE POTENTIAL WITH THIS SYSTEM AT THIS TIME. HIGHS ON WEDNESDAY WILL BE IN THE UPPER 60S NORTH TO THE LOWER 70S SOUTH. LOWS FOR WEDNESDAY NIGHT WILL RANGE FROM THE LOWER TO UPPER 50S./17/ LONG TERM (THURSDAY THROUGH SUNDAY)...WE WILL CONTINUE WITH OUR SOUTHERN STREAM SYSTEM AFFECTING THE ARKLAMISS FROM WEDNESDAY. THE LATEST 12Z MODELS SHOWS THE POTENTIAL DEVELOPMENT OF A REX BLOCK OVER THE EASTERN CONUS WHICH WOULD SLOW DOWN THE PROGRESSION OF WEATHER FEATURES...AND IT WOULD MAKE FOR LOWER FORECAST CONFIDENCE IN THE DETAILS AS WE GO INTO THE WEEKEND. MODELS CONTINUE TO SHOW THE BEST CHANCES OF RAIN TO BE CONFINED TO THE SOUTHERN PORTIONS OF THE ARKLAMISS. SO WITH THIS IN MIND WILL NOT MENTION ANY HEAVY RAINFALL POTENTIAL FOR THE MIDWEEK PERIOD FOR THE HWO/GRAPHIC. THIS COULD BE SOMETHING TO MONITOR ALONG/SOUTH OF THE HIGHWAY 84 CORRIDOR DEPENDING ON HOW MUCH RAIN FALLS THERE WITH THE EARLY WEEK SYSTEM. WE SHOULD GET A BREAK IN THE WEATHER FOR FRIDAY NIGHT THROUGH SATURDAY NIGHT AS THE REX BLOCK HOLDS A SYSTEM OVER THE SOUTHERN PLAINS. OUR RAIN CHANCES WILL COME BACK IN THE WEST AS THE REX BLOCK WEAKENS TO A BLOCKING RIDGE FOR SUNDAY INTO SUNDAY NIGHT./17/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 63 70 55 71 / 90 26 12 46 MERIDIAN 64 72 53 72 / 90 33 9 45 VICKSBURG 61 68 55 71 / 82 20 16 42 HATTIESBURG 66 78 59 74 / 87 52 14 56 NATCHEZ 64 70 55 71 / 74 25 19 53 GREENVILLE 53 65 51 68 / 89 16 9 26 GREENWOOD 56 67 50 70 / 85 19 8 25 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 22/17
Hazardous weather outlook, Apr 11, 2:22 PM CDT, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 222 PM CDT MON APR 11 2016 ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025-034>036- 040>043-047>049-053>055-059-121930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE- WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO-MADISON MS- WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH-SIMPSON-JEFFERSON- 222 PM CDT MON APR 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY TORNADOES THREAT...LIMITED TIMING...TONIGHT SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...TONIGHT FLOODING THREAT...LIMITED TIMING...TONIGHT SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND HAIL TO THE SIZE OF GOLF BALLS ARE EXPECTED ACROSS THE REGION THROUGH THIS EVENING. TORNADOES ARE ALSO POSSIBLE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) HEAVY RAIN IS EXPECTED INTO THIS EVENING. TWO TO FOUR INCHES OF RAIN ARE EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE WHICH COULD RESULT IN FLASH FLOODING. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. MSZ026>033-037>039-044>046-050>052-056>058-121930- GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- ATTALA-WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER-SCOTT-NEWTON- LAUDERDALE-SMITH-JASPER-CLARKE- 222 PM CDT MON APR 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND NORTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY TORNADOES THREAT...LIMITED TIMING...TONIGHT SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...TONIGHT FLOODING THREAT...LIMITED TIMING...TONIGHT SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND HAIL TO THE SIZE OF QUARTERS ARE POSSIBLE ACROSS THE REGION THROUGH THIS EVENING. TORNADOES CANNOT BE RULED OUT AS WELL. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) HEAVY RAIN IS EXPECTED INTO THIS EVENING. TWO TO FOUR INCHES OF RAIN ARE EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE WHICH COULD RESULT IN FLASH FLOODING. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. LAZ024-026-MSZ060>064-121930- CATAHOULA-CONCORDIA-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS- 222 PM CDT MON APR 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...SOUTH CENTRAL MISSISSIPPI...AND SOUTHWEST MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY TORNADOES THREAT...LIMITED TIMING...TONIGHT SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...TONIGHT SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND HAIL TO THE SIZE OF GOLF BALLS ARE EXPECTED ACROSS THE REGION THROUGH THIS EVENING. TORNADOES ARE ALSO POSSIBLE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. MSZ065-066-072>074-121930- COVINGTON-JONES-MARION-LAMAR-FORREST- 222 PM CDT MON APR 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL MISSISSIPPI...AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY TORNADOES THREAT...LIMITED TIMING...TONIGHT SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...TONIGHT SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND HAIL TO THE SIZE OF QUARTERS ARE POSSIBLE ACROSS THE REGION TONIGHT. A TORNADO CANNOT BE RULED OUT. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. 26 && ...HAZARD LEGEND... *TORNADOES* EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR GREATER. SIGNIFICANT...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR GREATER. ELEVATED...CONFIDENT IN TORNADOES. LIMITED...TORNADOES POSSIBLE. *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Apr 11, 9:15 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
915 PM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM FLASH FLOOD 3 SW OAK GROVE 32.83N 91.43W
04/11/2016 WEST CARROLL LA LAW ENFORCEMENT
HIGHWAY 2 HAD SOME WATER IN SPOTS. IT WAS PASSABLE.
&&
17Local storm report, Apr 11, 9:20 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
920 PM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM FLASH FLOOD BASTROP 32.77N 91.91W
04/11/2016 MOREHOUSE LA LAW ENFORCEMENT
NUMEROUS COUNTY ROADS WITH WATER ON THEM.
&&
17Local storm report, Apr 11, 9:24 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
924 PM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 PM FLASH FLOOD LAKE PROVIDENCE 32.81N 91.18W
04/11/2016 EAST CARROLL LA LAW ENFORCEMENT
SOME STREET FLOODING ON 3RD STREET, BELL WALLER ROAD, AND
GOULD BLVD.
&&
17Local storm report, Apr 11, 9:40 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
940 PM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM FLASH FLOOD BOLTON 32.35N 90.46W
04/11/2016 HINDS MS EMERGENCY MNGR
A PORTION OF BOLTON BROWNSVILLE RD IS FLOODED ALONG WITH
HWY 80 NEAR BOLTON.
&&
CMELocal storm report, Apr 11, 9:47 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
947 PM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG 15 NE BRANDON 32.43N 89.82W
04/11/2016 RANKIN MS EMERGENCY MNGR
SEVERAL TREES DOWN IN THE SAND HILL COMMUNITY ALONG
LAWRENCE...BARKER AND SAND HILL ROADS. REPORTED BY
EMERGENCY MANAGEMENT ROUGHLY BETWEEN 1735 AND 1750.
0820 PM FLASH FLOOD 2 S MATHISTON 33.51N 89.13W
04/11/2016 CHOCTAW MS TRAINED SPOTTER
WATER COVERING CROSSROADS CHURCH ROAD. REPORTED BY
SPOTTER.
&&Local storm report, Apr 11, 10:26 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1026 PM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM TSTM WND DMG 2 SE PELAHATCHIE 32.29N 89.78W
04/11/2016 RANKIN MS EMERGENCY MNGR
TREES DOWN NEAR HIGHWAY 43 AND INTERSTATE 20. ADDITIONAL
TREES WERE DOWN NEAR MILE MARKER 72 ON INTERSTATE 20.
0548 PM TSTM WND DMG LEESBURG 32.44N 89.76W
04/11/2016 RANKIN MS EMERGENCY MNGR
TREES DOWN ALONG MINERAL SPRINGS ROAD. REPORTED BY
EMERGENCY MANAGEMENT.
0548 PM TSTM WND DMG 3 SE BRANDON 32.25N 89.97W
04/11/2016 RANKIN MS EMERGENCY MNGR
TREES DOWN NEAR TYLER AND SHELL OIL ROAD REPORTED BY
EMERGENCY MANAGEMENT
0555 PM FLASH FLOOD 6 N FLOWOOD 32.41N 90.11W
04/11/2016 MADISON MS EMERGENCY MNGR
RISING WATER APPROACHED SEVERAL HOMES IN THE RESERVOIR
AREA WITH WATER LIKELY COVERING PORTIONS OF
MEADOWVIEW...WATERFORD AND SHENADOAH ROADS.
0625 PM TSTM WND DMG 3 E BRANDON 32.28N 89.95W
04/11/2016 RANKIN MS EMERGENCY MNGR
TREES DOWN ALONG TRICKHAMBRIDGE RD. REPORTED BY EMERGENCY
MANAGEMENT.
0828 PM FLASH FLOOD 6 NE FLOWOOD 32.38N 90.03W
04/11/2016 RANKIN MS EMERGENCY MNGR
WATER WAS COVERING PORTIONS OF PINEBROOK ROAD AND
APPROACHING HOMES.
0828 PM FLASH FLOOD PEARL 32.27N 90.11W
04/11/2016 RANKIN MS EMERGENCY MNGR
WATER COVERING PORTIONS OF OLD PEARSON ROAD AND
APPROACHING HOMES.
0930 PM FLASH FLOOD VICKSBURG 32.33N 90.87W
04/11/2016 WARREN MS EMERGENCY MNGR
WIDESPREAD FLASH FLOODING HAS CAUSED NUMEROUS ROAD
CLOSURES AROUND THE CITY OF VICKSBURG.
&&The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 7:52 PM CDT | Flash Flood Warning | JAN | Issaquena | 3 hr |
| Apr 11, 7:55 PM CDT | Flash Flood Warning | JAN | Covington, Jasper, Jones, Smith | 9 hr |
| Apr 11, 8:39 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 3 hr |
| Apr 11, 8:53 PM CDT | Special Weather Statement | JAN | Rankin | 37 min |
| Apr 11, 9:09 PM CDT | River Flood Warning | JAN | Noxubee | 57 hr |
| Apr 11, 9:13 PM CDT | River Flood Warning | JAN | Madison, Yazoo | 12 days |
| Apr 11, 9:13 PM CDT | River Flood Warning | JAN | Hinds, Warren | 14 days |
| Apr 11, 9:17 PM CDT | River Flood Warning | JAN | Leake | 6 days |
| Apr 11, 9:17 PM CDT | River Flood Warning | JAN | Leake | 8 days |
| Apr 11, 9:17 PM CDT | River Flood Warning | JAN | Leake | 4 days |
| Apr 11, 9:17 PM CDT | River Flood Warning | JAN | Attala | 24 hr |
| Apr 11, 9:17 PM CDT | River Flood Warning | JAN | Leake | 6 days |
| Apr 11, 9:19 PM CDT | River Flood Warning | JAN | Hinds, Rankin | 71 hr |
| Apr 11, 9:19 PM CDT | River Flood Warning | JAN | Copiah, Simpson | 9 days |
| Apr 11, 9:40 PM CDT | Flash Flood Warning | JAN | Issaquena, Warren | 3 hr |
| Apr 11, 10:47 PM CDT | Areal Flood Warning | JAN | Issaquena | 12 hr |
| Apr 11, 11:48 PM CDT | Areal Flood Warning | JAN | Hinds, Madison, Rankin | 6 hr |
| Apr 12, 12:47 AM CDT | Areal Flood Warning | JAN | Issaquena, Warren | 3 hr |
| Apr 12, 5:02 AM CDT | Areal Flood Warning | JAN | Covington, Jasper, Jones, Smith | 3 hr |
| Apr 12, 5:50 AM CDT | Special Weather Statement | JAN | Lamar | 25 min |
| Apr 12, 10:23 AM CDT | River Flood Warning | JAN | Lawrence | 9 days |
| Apr 12, 10:23 AM CDT | River Flood Warning | JAN | Marion | 9 days |
| Apr 12, 10:23 AM CDT | River Flood Warning | JAN | Simpson | 50 hr |
| Apr 12, 10:30 AM CDT | River Flood Warning | JAN | Jones | 48 hr |
Nearby
River Flood Warnings in Mississippi, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.